# SDR HNAA2015040300117

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N805EN
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,469 hours, 66,169 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER INBD GROUND CAUTION LIGHT ILLUMINATED IN FLIGHT MODE.  COMPLIED WITH APP 1 27-6-1.  GROUND AND ROLL SPOILERS, GROUND MODE.
